Singularités des variétés algébriques
Bulletin de la Société Mathématique de France, Volume 79 (1951), pp. 121-129.
@article{BSMF_1951__79__121_0,
     author = {Samuel, Pierre},
     title = {Singularit\'es des vari\'et\'es alg\'ebriques},
     journal = {Bulletin de la Soci\'et\'e Math\'ematique de France},
     pages = {121--129},
     publisher = {Soci\'et\'e math\'ematique de France},
     volume = {79},
     year = {1951},
     doi = {10.24033/bsmf.1421},
     mrnumber = {14,683a},
     zbl = {0044.35405},
     language = {fr},
     url = {http://archive.numdam.org/articles/10.24033/bsmf.1421/}
}
TY  - JOUR
AU  - Samuel, Pierre
TI  - Singularités des variétés algébriques
JO  - Bulletin de la Société Mathématique de France
PY  - 1951
SP  - 121
EP  - 129
VL  - 79
PB  - Société mathématique de France
UR  - http://archive.numdam.org/articles/10.24033/bsmf.1421/
DO  - 10.24033/bsmf.1421
LA  - fr
ID  - BSMF_1951__79__121_0
ER  - 
%0 Journal Article
%A Samuel, Pierre
%T Singularités des variétés algébriques
%J Bulletin de la Société Mathématique de France
%D 1951
%P 121-129
%V 79
%I Société mathématique de France
%U http://archive.numdam.org/articles/10.24033/bsmf.1421/
%R 10.24033/bsmf.1421
%G fr
%F BSMF_1951__79__121_0
Samuel, Pierre. Singularités des variétés algébriques. Bulletin de la Société Mathématique de France, Volume 79 (1951), pp. 121-129. doi : 10.24033/bsmf.1421. http://archive.numdam.org/articles/10.24033/bsmf.1421/

[1] Chevalley, On the theory of local rings (Ann. Math., 44, 1943, p. 698-708). | MR | Zbl

[2] Chevalley, Intersections of algebraic and algebroïd varieties (Trans. Am. Math. Soc., 57, 1945, p. 1-85). | MR | Zbl

[3] Chevalley, Algebraic functions of one variable (Math. Surveys, n° 3, 1951).

[4] Cohen, On the structure and ideal theory of complete local rings (Trans. Am. Math. Soc., 59, 1946, p. 54-106). | MR | Zbl

[5] Krull, Ideal theorie (Ergebnisse, vol. IV, 3, Berlin, 1935). | JFM | Zbl

[6] Zariski, The concept of a simple point ... (Trans. Am. Math. Soc., 62, 1947, p. 1-52). | MR | Zbl

[7] Samuel, La notion de multiplicité ... (J. Math. pures et appl., 0, 1951, p. 000).

Cited by Sources: